# SDR CALA2014122392834

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,877 hours, 13,732 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON STRUT INBD SIDE SKIN AT AFT TRAPEZOIDAL ACCESS DOOR 446BL IS CRACKED ON FWD UPPER CORNER.  STOP DRILLED CRACK, INSTALLED SCAB DOUBLER REPAIR IAW SRM54-53-01 REPAIR 7.
